Title: Transforming low-discrepancy sequences from a cube to a simplex
Authors: Pillards, Tim *
Cools, Ronald * # ×
Issue Date: Feb-2005
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:174 issue:1 pages:29-42
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science